# SDR V0XD20180517011

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670314121
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL AND SILL LIP HAVE SIGNS OF CORROSION.   REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-06, AND 51-42-21.
